The Annals of Mathematical Statistics

Tables of the Logarithmic Series Distribution

E. Williamson and M. H. Bretherton

Full-text: Open access

Abstract

The paper tabulates individual and cumulative terms of the logarithmic series probability distribution using the mean of the distribution as entry argument. The range of the table is $\mu = 1.1 (0.1) 2.0 (0.5) 5.0 (1.0) 10.0$. The tables are prefaced by introductory material, outlining the history and applications of the distribution, deducing generating functions and moments, and giving a method of obtaining the terms of logarithmic series distributions outside the range of those tabled.

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 284-297.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703751

Digital Object Identifier
doi:10.1214/aoms/1177703751

Mathematical Reviews number (MathSciNet)
MR158447

Zentralblatt MATH identifier
0129.33504

JSTOR
links.jstor.org

Citation

Williamson, E.; Bretherton, M. H. Tables of the Logarithmic Series Distribution. Ann. Math. Statist. 35 (1964), no. 1, 284--297. doi:10.1214/aoms/1177703751. https://projecteuclid.org/euclid.aoms/1177703751


Export citation